# SDR AWXA200600761

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 19,858 hours, 7,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Component: Panel, Program, Airbus
- Component part number: Z020H0001112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROS - EEL - NR 3847252 - DURING PAINT DISCOVERED THE EMERGENCY LIGHT SYSTEM FAILED TEST.  MAINTENANCE REMOVED AND REPLACED THE CIDS PTP PANEL.  OPERATIONAL TESTS WERE GOOD. **SUPPLEMENTAL** WILL BE SUBMITTED UPON RECEIPT OF VENDOR TEAR DOWN REPORT.
